Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2016, 10:33 PM CDT for Mountrail County, Renville County, Ward County, North Dakota. It was in force for 57 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2016, 10:33 PM CDT (03:33 UTC)
- Expired
- Jun 9, 2016, 11:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Mountrail County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 40 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 10:33 PM CDT | TSTM WND GST 60 | Plaza, ND | |
| Jun 9, 10:47 PM CDT | TSTM WND GST 77 | Minot Air Force Base, ND | |
| Jun 9, 10:47 PM CDT | TSTM WND GST 84 | Minot Air Force Base, ND | |
| Jun 9, 10:56 PM CDT | TSTM WND GST 60 | 2 N Minot, ND | |
| Jun 9, 11:20 PM CDT | HAIL 1 | Minot, ND | QUARTER SIZE HAIL REPORTED ON THE EAST SIDE OF MINOT. PUBLIC REPORT FORWARDED BY KMOT-TV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2621 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
878
WUUS53 KBIS 100333
SVRBIS
NDC061-075-101-100430-
/O.NEW.KBIS.SV.W.0030.160610T0333Z-160610T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1033 PM CDT THU JUN 9 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1130 PM CDT
* AT 1032 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BERTHOLD TO 7 MILES NORTHWEST OF PLAZA...MOVING EAST
AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MINOT...MINOT AIR FORCE BASE...BURLINGTON...SURREY...BERTHOLD...
GLENBURN...SAWYER...DES LACS...PLAZA...CARPIO...MAKOTI...FOXHOLM...
RYDER...RICE LAKE...DOUGLAS...LOGAN...TAGUS...WOLSETH AND HARTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4837 10106 4837 10101 4802 10102 4802 10097
4785 10097 4786 10199 4807 10225 4853 10183
4855 10106
TIME...MOT...LOC 0332Z 285DEG 30KT 4833 10176 4811 10208
HAIL...1.75IN
WIND...70MPH
$$
MATHEWS2 follow-up statements
384
WWUS53 KBIS 100400 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT THU JUN 9 2016
NDC061-100408-
/O.CAN.KBIS.SV.W.0030.000000T0000Z-160610T0430Z/
MOUNTRAIL ND-
1100 PM CDT THU JUN 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOUNTRAIL COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL AND NORTHWESTERN NORTH DAKOTA.
LAT...LON 4837 10106 4837 10101 4802 10102 4802 10097
4785 10097 4786 10187 4802 10187 4803 10192
4837 10192 4837 10197 4853 10183 4854 10106
TIME...MOT...LOC 0358Z 285DEG 30KT 4828 10150 4806 10182
$$
NDC075-101-100430-
/O.CON.KBIS.SV.W.0030.000000T0000Z-160610T0430Z/
RENVILLE ND-WARD ND-
1100 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN RENVILLE AND WARD COUNTIES...
AT 1058 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURLINGTON TO 7 MILES NORTH OF MAKOTI...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...MINOT AIRPORT AT 1054 PM CDT REPORTED A 63 MPH WIND GUST.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINOT...MINOT AIR FORCE BASE...BURLINGTON...SURREY...BERTHOLD...
GLENBURN...SAWYER...DES LACS...CARPIO...MAKOTI...FOXHOLM...RYDER...
RICE LAKE...DOUGLAS...LOGAN...WOLSETH AND HARTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4837 10106 4837 10101 4802 10102 4802 10097
4785 10097 4786 10187 4802 10187 4803 10192
4837 10192 4837 10197 4853 10183 4854 10106
TIME...MOT...LOC 0358Z 285DEG 30KT 4828 10150 4806 10182
HAIL...1.00IN
WIND...60MPH
$$
MATHEWS849
WWUS53 KBIS 100431
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1131 PM CDT THU JUN 9 2016
NDC075-101-100441-
/O.EXP.KBIS.SV.W.0030.000000T0000Z-160610T0430Z/
RENVILLE ND-WARD ND-
1131 PM CDT THU JUN 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE AND WARD
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL AND NORTHWESTERN NORTH DAKOTA.
LAT...LON 4837 10106 4837 10101 4802 10102 4802 10097
4785 10097 4786 10187 4802 10187 4803 10192
4837 10192 4837 10197 4853 10183 4854 10106
TIME...MOT...LOC 0428Z 285DEG 30KT 4828 10150 4806 10182
$$
MATHEWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:52 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 9, 9:52 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 952 PM CDT THU JUN 9 2016 .UPDATE... Issued at 952 PM CDT Thu Jun 9 2016 Overall, the forecast is trending well and only minor changes were made with this update, namely to ramp up PoPs a bit again based on recent HRRR simulations. We discussed the possibility of expanding the severe thunderstorm watch further east into Bismarck/Mandan with SPC, but based on radar trends and some capping shown on the 00 UTC Bismarck sounding the threat appears marginal enough (but certainly non-zero) to hold off on expanding the watch in space at this point. We will continue to re-evaluate that possibility over the next few hours, though. UPDATE Issued at 803 PM CDT Thu Jun 9 2016 Quick update to accommodate a recently-issued severe thunderstorm watch for western and parts of central ND, which is valid through 08 UTC, per collaboration with SPC. We also increased PoPs across much of western and central ND through 09 UTC based on the recent trends in radar imagery, which show increasing storm coverage as forcing attendant to a shortwave trough approaches western ND. UPDATE Issued at 604 PM CDT Thu Jun 9 2016 Only minor changes were made to the forecast with this update. We did spread the chance of thunderstorms eastward a bit more quickly than earlier advertised given radar trends. The severe storms that moved out of northwest and into north central ND are still within an axis of MLCAPE of 2000+ J/kg given surface temperatures in the 90s and dewpoints in the lower 60s F in their inflow region. Very recent radar trends have shown a decreasing trend to those storms, though, which is likely because they are outpacing the stronger deep-layer shear that exists further west. That may marginalize the severe threat with the batch of storms northwest of Minot as of 23 UTC. Meanwhile, convection in southwest ND is high-based in an environment characterized by 40+ F temperature-dewpoint spreads and weak shear as of late afternoon, so we only expect a gusty wind threat with that activity for the next few hours. We are watching storms in MT closely (including one particularly long-lived supercell approaching Jordan as as of 23 UTC). Simple extrapolation of that activity brings it to the ND border by mid evening. If it reaches ND before the boundary layer is able to cool sufficiently for increasing capping to take hold, then there could be a more organized severe threat, particularly over west central and northwest ND. && .SHORT TERM...(This evening through Friday) Issued at 205 PM CDT Thu Jun 9 2016 The expectation of severe thunderstorms west through north central this evening and tonight highlights the short term period. Latest water vapor imagery shows an upper low circulating just off of Vancouver Island with a downstream southwest flow into North Dakota. Shortwaves peeling off from the main low and through the northern Rockies continue to produce thunderstorms in central Montana. The upper level low will meander and head into Washington state Friday before ejecting northeast through southern Canada over the weekend. This slow movement and trajectory keeps western and central ND in a favored area for periodic thunderstorms. The next shortwave to affect western and central ND is seen over western Montana into central Idaho. An associated surface cold front will advance from southern and eastern Montana into North Dakota tonight. Nsharp soundings continue to show high based thunderstorms around 8kft to 10kft west and north central with the primary threat of damaging winds. Dewpoints have been dropping across the west as mixing aloft with drier air ensues. Beach for example went from a 61f dewpoint to 48f dewpoint. Mixed layer cape should be decreasing as a result. Dcape values of around 1500 j/kg across the west late this afternoon and evening indicative of strong downdraft/damaging wind potential. Lcl heights will likely be a bit lower across north central ND as Minot sounding shows dewpoints in the lower 60s holding on through the evening. May see cloud bases around 5kft with an increased depth in cape values. The combination of surface-1km shear of around 25kt, sfc-1km and sfc-3km relative helicity of 189 and 223 meters squared/second squared may provide a brief window of tornado opportunity. The latest HRRR composite reflectivity shows the strongest cells moving across north central between 03z-06z which is coincident with the forecast sounding parameters mentioned above. Thus, damaging winds, large hail, and a possible tornado will be monitored north central early tonight. Convection will taper off from west to east after midnight. .LONG TERM...(Friday night through Thursday) Issued at 205 PM CDT Thu Jun 9 2016 Brief transitory ridging occurs Friday after the passage of Thursday nights shortwave. Thus dry during the daylight hours Friday. Another round of thunderstorms expected Friday night into Saturday, with a second shortwave following for Saturday evening/night. It appears that on Sunday, thunderstorms should be confined from the Turtle Mountains south into the James River Valley. Severe thunderstorms possible with each round, but severe weather is more favored Saturday evening/night along and ahead of a well defined warm front draped over most of western and central North Dakota. SPC maintains a large slight risk area. Continued southwest flow through the middle of next week with signs of another building ridge across central ND which may gradually decrease chances for precipitation later in the week. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 952 PM CDT Thu Jun 9 2016 Showers and thunderstorms will move across western and central ND through about 10 UTC. Local MVFR and IFR conditions and gusty winds are expected with thunderstorms, and some could be severe with large hail and damaging winds, especially in western and north central ND. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...CJS SHORT TERM...KS LONG TERM...KS AVIATION...CJS
Hazardous weather outlook, Jun 9, 6:16 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 616 PM CDT THU JUN 9 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-102330- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 616 PM CDT THU JUN 9 2016 /516 PM MDT THU JUN 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA THROUGH THE EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A TORNADO IS ALSO POSSIBLE. THUNDERSTORMS ARE EXPECTED TO PROGRESS EAST THROUGH THE NIGHT ACROSS CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT FOR ALL BUT THE FAR SOUTH...AND FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY. SATURDAY AND SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS. SOME STORMS COULD BE SEVERE. CHANCES FOR THUNDERSTORMS CONTINUE OVER VARIOUS PARTS OF THE AREA FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST IT ON OUR FACEBOOK AND TWITTER PAGES. KS/CJS
In the hours before
Local storm report, Jun 9, 9:32 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST BEACH 46.92N 104.00W
06/09/2016 M61 MPH GOLDEN VALLEY ND ASOS
BEACH ASOS REPORTS A WIND GUST OF 53 KTS OR 61 MPH.
&&
KSIMOSKOLocal storm report, Jun 9, 9:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 2 SW STANLEY 48.30N 102.42W
06/09/2016 E60 MPH MOUNTRAIL ND PUBLIC
&&
KINGSpecial weather statement, Jun 9, 9:42 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM MDT THU JUN 9 2016
NDZ033-100330-
STARK-
842 PM MDT THU JUN 9 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STARK COUNTY UNTIL 930
PM MDT...
AT 841 PM MDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GLADSTONE...OR 11 MILES SOUTHEAST OF DICKINSON...MOVING NORTHEAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RICHARDTON...GLADSTONE AND TAYLOR.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4672 10284 4698 10266 4698 10240 4688 10230
4663 10265 4663 10267
TIME...MOT...LOC 0241Z 216DEG 27KT 4673 10267
SIMOSKOLocal storm report, Jun 9, 10:05 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 PM CDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL LAKE METIGOSHE STATE PA 48.99N 100.32W
06/09/2016 E1.00 INCH BOTTINEAU ND PUBLIC
PUBLIC REPORT RELAYED FROM KMOT-TV
&&
KINGLocal storm report, Jun 9, 10:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL BLAISDELL 48.34N 102.08W
06/09/2016 E1.00 INCH MOUNTRAIL ND LAW ENFORCEMENT
&&
CJSSpecial weather statement, Jun 9, 10:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1022 PM CDT THU JUN 9 2016 NDZ018-019-033-034-100400- STARK ND-MORTON ND-MERCER ND-DUNN ND- 1022 PM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER... NORTHEASTERN STARK...SOUTHEASTERN DUNN AND NORTHWESTERN MORTON COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/... AT 1021 PM CDT/921 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RICHARDTON...OR 23 MILES WEST OF GLEN ULLIN...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEBRON...RICHARDTON AND TAYLOR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM MDT/ FOR SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA. LAT...LON 4672 10244 4695 10258 4726 10213 4694 10176 TIME...MOT...LOC 0321Z 236DEG 28KT 4692 10229 SCHILD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:22 PM CDT | Special Weather Statement | BIS | Adams | 38 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 58 min |
| Jun 9, 7:48 PM CDT | Special Weather Statement | BIS | Williams | 42 min |
| Jun 9, 7:52 PM CDT | Special Weather Statement | BIS | Rolette | 38 min |
| Jun 9, 8:09 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 66 min |
| Jun 9, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 47 min |
| Jun 9, 8:40 PM CDT | Tornado Warning | BIS | Williams | 35 min |
| Jun 9, 8:47 PM CDT | Special Weather Statement | BIS | Hettinger | 43 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 64 min |
| Jun 9, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward, Williams | 53 min |
| Jun 9, 9:08 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 31 min |
| Jun 9, 9:23 PM CDT | Tornado Warning | BIS | Mountrail | 22 min |
| Jun 9, 9:42 PM CDT | Special Weather Statement | BIS | Stark | 48 min |
| Jun 9, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 9, 9:56 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 51 min |
| Jun 9, 9:57 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 48 min |
| Jun 9, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 53 min |
| Jun 9, 10:22 PM CDT | Special Weather Statement | BIS | Stark | 38 min |
| Jun 9, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, Mercer | 46 min |
| Jun 9, 10:49 PM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 56 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 49 min |
| Jun 9, 10:58 PM CDT | Special Weather Statement | BIS | Grant, Morton, Oliver, Sioux | 47 min |
| Jun 9, 11:19 PM CDT | Special Weather Statement | BIS | Dunn, McLean, Mercer | 56 min |
| Jun 9, 11:40 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 9, 11:48 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Mercer, Sheridan, Ward | 57 min |
| Jun 9, 11:56 PM CDT | Special Weather Statement | BIS | Dunn | 49 min |
| Jun 10, 12:40 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 65 min |
| Jun 10, 12:45 AM CDT | Special Weather Statement | BIS | Burleigh, Kidder | 45 min |
| Jun 10, 1:42 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 63 min |
| Jun 10, 1:46 AM CDT | Special Weather Statement | BIS | Emmons | 44 min |
| Jun 10, 2:18 AM CDT | Special Weather Statement | BIS | Logan, McIntosh, Stutsman | 57 min |
| Jun 10, 3:12 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.